Volume 4, Issue 1 (1997)

Table of Contents

Research Papers

Packing Graphs: The Packing Problem Solved PDF
Yair Caro, Raphael Yuster R1
On Primitive 3-smooth Partitions of $n$ PDF
Michael Avidon R2
The Fraction of Subspaces of $\mathrm{GF}(q)^n$ with a Specified Number of Minimal Weight Vectors is Asymptotically Poisson PDF
Edward A. Bender, E. Rodney Canfield R3
Colored partitions and a Generalization of the Braid Arrangement PDF
Volkmar Welker R4
Affine Permutations and Inversion Multigraphs PDF
Paolo Papi R5
Codes, Lattices and Steiner Systems PDF
Patrick Solé R6
Disconnected Vertex Sets and Equidistant Code Pairs PDF
Willem H. Haemers R7
Fruit Salad PDF
András Gyárfás R8
Union of all the Minimum Cycle Bases of a Graph PDF
Philippe Vismara R9
Efficient Covering Designs of the Complete Graph PDF
Yair Caro, Raphael Yuster R10
On Random Greedy Triangle Packing PDF
David A. Grable R11
Short Certificates for Tournaments PDF
Noga Alon, Miklós Ruszinkó R12
A $\beta$ Invariant for Greedoids and Antimatroids PDF
Gary Gordon R13
A Plethysm Formula for $p_\mu(\underline{x}) \circ h_\lambda(\underline{x})$ PDF
William F. Doran IV R14
Magic N-Cubes Form a Free Monoid PDF
Allan Adler R15
A Matrix Dynamics Approach to Golomb's Recursion PDF
Edward J. Barbeau, John Chew, Stephen Tanny R16
Analysis of an Asymmetric Leader Election Algorithm PDF
Svante Janson, Wojciech Szpankowski R17
Threshold Functions for the Bipartite Turán Property PDF
Anant P. Godbole, Ben Lamorte, Erik Jonathan Sandquist R18
On the function "sandwiched" between $\alpha(G)$ and $\overline{\chi}(G)$ PDF
V. Y. Dobrynin R19
Bijective Census and Random Generation of Eulerian Planar Maps with Prescribed Vertex Degrees PDF
Gilles Schaeffer R20
Some Applications of the Proper and Adjacency Polynomials in the Theory of Graph Spectra PDF
M. A. Fiol R21
Asymptotics of Young Diagrams and Hook Numbers PDF COMMENT
Amitai Regev, Anatoly Vershik R22
Limit Probabilities for Random Sparse Bit Strings PDF
Katherine St. John R23
Hook lengths in a skew Young diagram PDF
Svante Janson R24
An Exact Performance Bound for an ${O (m+n)}$ Time Greedy Matching Procedure PDF
Andrew Shapira R25
Tight Upper Bounds for the Domination Numbers of Graphs with Given Order and Minimum Degree PDF
W. Edwin Clark, Larry A. Dunning R26
Determinant identities and a generalization of the number of totally symmetric self-complementary plane partitions PDF
C. Krattenthaler R27
Frankl-Füredi Type Inequalities for Polynomial Semi-lattices PDF
Jin Qian, Dijen K. Ray-Chaudhuri R28
Combinatorial Approaches and Conjectures for 2-Divisibility Problems Concerning Domino Tilings of Polyominoes PDF
Lior Pachter R29
An Eigenvalue Characterization of Antipodal Distance-Regular Graphs PDF
M. A. Fiol R30

ISSN: 1077-8926